# SDR HALA2022112100296

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 41,339 hours, 6,484 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Spring
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS- DURING CLIMB OUT, ECAM MESSAGE DOOR AVIONIC, INITIALLY NO ABNORMAL CABIN CLIMB V/S BUT WAS FLUCTUATING AFTER A FEW MINUTES. FOUND POSITION OF AVIONICS DOOR HANDLE AJAR AND SPRING TENSIONS LOOSE. REPLACED BOTH AVIONICS DOOR SPRINGS AND PERFORMED OPS TEST OF DOOR WARNING SYSTEM PER AMM 52-71-00-710-801-A. OPS OKAY, SECURITY CHECK OF DOOR OKAY, OK FOR SERVICE
